Connect with others who understand.

sign up log in
About MyFibroTeam

Taking Gabapentin, Cymbalta & Flexeril, Sweat EXCESSIVELY.. A Friend Says It's The Gaba But Not Listed As Side Effect,,,Your Thought Please?

Taking Gabapentin, Cymbalta & Flexeril, Sweat EXCESSIVELY.. A Friend Says It's The Gaba But Not Listed As Side Effect,,,Your Thought Please?

I always have been active physically so use to sweating, however this is ridiculous! Looking for any info which may give me some relief or counter the sweating. Is there an alternative for any or all these drugs that doesn't cause swearing?

A MyFibroTeam Member said:

Cymbalta causes the sweating (excessive)

posted about 4 years ago
A MyFibroTeam Member said:

I take cymbalta. But my excessive sweating started before I started on the cymbalta. I know sweating is a symptom of Fibro but it is not one of the main symtoms. I have found nothing to help it other than dressing in layers but once the sweat starts it just pours.

posted about 4 years ago
A MyFibroTeam Member said:

I was sweating alot on Cymbalta. Changed to Viibryd with improvements.

posted about 4 years ago
A MyFibroTeam Member said:

I am taking cymbalta and lyrica yes it keeps me from flare up but swelling and sweating profusely is a part of the side of effects. Showering before bed and bathing in corn starch baby powder is what gets me through out the night and I also do it in the morning too

posted 6 months ago
A MyFibroTeam Member said:

Oh and Iā€™m not in menopause either.

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in